Skip to content
SUQQ
Ibuprofen 200 Mg Softgels Pain Reliever Fever Reducer Nsaid Made In Usa 300 Count
1 / 7 Hover to zoom

a+health

Ibuprofen 200 Mg Softgels Pain Reliever Fever Reducer Nsaid Made In Usa 300 Count

SKU: Z171AEB3708F840949971Z

4.6(11)
484+ sold
AED 121.45

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Who to use: directions: do not take more than directed, the smallest effective dose should be used, adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist, if pain or fever does not respond to 1 capsule, 2 capsules may be used, do not exceed 6 capsules in 24 hours, unless directed by a doctor, children under 12 years: ask a doctor ingredients: active ingredient (in each capsule): solubilized ibuprofen equal to 200 mg ibuprofen (nsaid)* (present as the free acid and potassium salt) *nonsteroidal anti-inflammatory . Inactive ingredients: fd&c blue #1, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol. • Active ingredient ibuprofen 200mg contains active ingredient ibuprofen 200mg nonsteroidal antiinflammatory compare to the active ingredient in liquidgels • Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis • Easy to swallow: softgels are liquidfilled capsules which can be easier to take for people who have difficulty swallowing • Great value: proudly made in the usa using ingredients originating from various countries for temporary relief from most common aches and pains at a great value; contains 300 softgels • Don't let pain get in your way: whether you have minor arthritis pain or other aches or pains, you can find relief with a+ health ibuprofen 200mg softgels

Frequently bought together

Ibuprofen 200 Mg Softgels Pain Reliever Fever Reducer Nsaid Made In Usa 300 Count

AED 121.45

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 348.67

More from a+health

Similar items

You May Also Like

AED 121.45